

LE SUEUR COUNTY BOARD OF COMMISSIONERS MEETING AGENDA October 16, 2018

- 1. 9:00 a.m. Agenda and Consent Agenda RE: October 2, 2018 Minutes and Summary Minutes RE: September 2018 Transfers RE: Liquor Licenses
- 2. 9:05 a.m. Claims (5 min)
- 3. 9:10 a.m. Human Services (35 min.)
- 4. **9:45 a.m. Melanie Nelson and Brett Mason (10 min)** RE: 911 Equipment Lease for Justice Center
- 9:55 a.m. Ann Traxler and Tammy Stewig, Emergency Management (5 min) RE: Emergency Operation Plan Approval RE: Dave Struckman - Volunteer Coordinator and Resource Manager RE: September 20th, 2018 Storm Update
- 6. 10:00 a.m. Human Resources (5 min)
- 7. 10:05 a.m. Darrell Pettis, County Administrator
 RE: West Jefferson Update
 RE: Bette Traxler to complete one more term on Waseca-Le Sueur Library Board starting in 2019.
- 8. Commissioner Committee Reports

- 9. Future Meetings
- 10. CIP Work Session